# SDR LR7A04201

- Difficulty date: December 29, 2004
- Submitted: December 31, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,183 hours, 15,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 44910
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200 FLIGHT DECK LOWER EMERGENCY LIGHT FAILED FUNCTIONAL CHECK.  REPLACED LIGHT ASSY.  OPS CHECK GOOD IAW SMP 581 33-50.
